Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 211, NWS Omaha, NE

June 26, 2011Richardson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 26, 2011, 10:55 PM CDT for Richardson County, Nebraska. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 10:55 PM CDT (03:55 UTC)
Expired
Jun 26, 2011, 11:30 PM CDT
In force
35 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Richardson County, NE

The radar

The Topeka radar (KTWX), 136 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:00 PM CDTTSTM WND DMG6 S Dawson, NETREE DOWN ACROSS HWY 75 1/2 MILE SOUTH OF HWY 8 INTERSECTION.
Jun 26, 11:00 PM CDTHAIL 1.54 S Dawson, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3777 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
2.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WUUS53 KOAX 270355
SVROAX
NEC147-270430-
/O.NEW.KOAX.SV.W.0211.110627T0355Z-110627T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1055 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHARDSON COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1130 PM CDT

* AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF CRAIG TO
  VERDON TO BERN...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FALLS CITY...SALEM...RULO AND PRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 9601 4003 9601 4022 9582 4026 9555
      4024 9547 4022 9547 4019 9548 4016 9543
      4013 9542 4012 9539 4007 9539 4006 9542
      4004 9541 4003 9539 4003 9535 4000 9531
      4000 9548
TIME...MOT...LOC 0355Z 321DEG 33KT 4018 9546 4014 9571
          3999 9589
WIND...HAIL 60MPH 1.00IN

$$

CHERMOK/MAYES
2 follow-up statements
091 
WWUS53 KOAX 270408
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 PM CDT SUN JUN 26 2011

NEC147-270430-
/O.CON.KOAX.SV.W.0211.000000T0000Z-110627T0430Z/
RICHARDSON NE-
1108 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RICHARDSON
COUNTY UNTIL 1130 PM CDT...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
CRAIG TO FALLS CITY TO 8 MILES NORTHWEST OF MORRILL...MOVING
SOUTHEAST AT 40 MPH.

AT 11 PM...AN OFF-DUTY NATIONAL WEATHER SERVICE METEOROLOGIST 
REPORTED PING PONG BALL SIZE HAIL 4 MILES SOUTH OF DAWSON...AND A 
TREE ACROSS HIGHWAY 75 NEAR THE HIGHWAY 8 INTERSECTION.

LOCATIONS IMPACTED INCLUDE...
  RULO AND PRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4000 9548 4001 9596 4019 9576 4026 9555
      4024 9547 4022 9547 4019 9548 4016 9543
      4013 9542 4012 9539 4007 9539 4006 9542
      4004 9541 4003 9539 4003 9535 4000 9531
TIME...MOT...LOC 0408Z 321DEG 33KT 4008 9537 4005 9564
          3999 9575
WIND...HAIL 60MPH 1.50IN

$$

CHERMOK/MAYES
740 
WWUS53 KOAX 270427
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1127 PM CDT SUN JUN 26 2011

NEC147-270435-
/O.EXP.KOAX.SV.W.0211.000000T0000Z-110627T0430Z/
RICHARDSON NE-
1127 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR RICHARDSON COUNTY WILL EXPIRE
AT 1130 PM CDT...

THE NORTHEAST PART OF THE LINE OF STORMS WHICH PROMPTED THE WARNING 
HAS WEAKENED WHILE THE REST OF THE STORM HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...DIME SIZE HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM FROM SOUTHEAST OF FALLS CITY TOWARD RULO THROUGH 1145 
PM.  IN ADDITION...35 TO 45 MPH WINDS ARE ALSO LIKELY ALONG WITH 
VERY HEAVY RAINFALL.

LAT...LON 4000 9548 4001 9596 4019 9576 4026 9555
      4024 9547 4022 9547 4019 9548 4016 9543
      4013 9542 4012 9539 4007 9539 4006 9542
      4004 9541 4003 9539 4003 9535 4000 9531
TIME...MOT...LOC 0425Z 321DEG 33KT 3995 9525 3993 9552
          3987 9563

$$

CHERMOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:00 PM CDT, 7 hours 55 minutes earlier.

Area forecast discussion, Jun 26, 3:00 PM CDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011

.SHORT TERM...TONIGHT.

COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.

.LONG TERM...MONDAY THROUGH SUNDAY.

THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.

THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.

MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST.  THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.

WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS.  THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY.  THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES.  AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
     043>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

MILLER/ZAPOTOCNY/MILLER
Hazardous weather outlook, Jun 26, 4:56 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
456 PM CDT SUN JUN 26 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-271200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
456 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS
DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND
SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS
THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN
THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A
SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM
FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH
STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT
PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL
STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH
SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY
LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE
STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS
EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE
WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY
THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL
AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE
WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE.

WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT
SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF
THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY.
ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND
FRIDAY WHICH COULD BRING A FEW MORE STORMS.

HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK
WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF
THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING.

CHERMOK

In the hours before

Local storm report, Jun 26, 10:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1023 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             LINCOLN                 40.82N 96.69W
06/26/2011  E1.75 INCH       LANCASTER          NE   EMERGENCY MNGR

&&

JB
Local storm report, Jun 26, 10:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1025 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     LINCOLN                 40.82N 96.69W
06/26/2011                   LANCASTER          NE   EMERGENCY MNGR

            TREE DOWN AT 48TH AND HOLDRIDGE

&&

JB
Local storm report, Jun 26, 10:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1033 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             PAWNEE CITY             40.11N 96.15W
06/26/2011  E1.00 INCH       PAWNEE             NE   NWS EMPLOYEE

&&

JB
Local storm report, Jun 26, 10:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1035 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     TECUMSEH                40.37N 96.19W
06/26/2011                   JOHNSON            NE   FIRE DEPT/RESCUE

            TREE BRANCHES DOWN UP TO 5 INCHES IN DIAMETER. POWER
            OUTAGES IN TECUMSEH.

1010 PM     HAIL             TECUMSEH                40.37N 96.19W
06/26/2011  E0.88 INCH       JOHNSON            NE   FIRE DEPT/RESCUE

&&

BMAYES
Local storm report, Jun 26, 10:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             HUMBOLDT                40.17N 95.94W
06/26/2011  E1.00 INCH       RICHARDSON         NE   TRAINED SPOTTER

&&

JB
Local storm report, Jun 26, 10:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1048 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             HUMBOLDT                40.17N 95.94W
06/26/2011  E0.75 INCH       RICHARDSON         NE   FIRE DEPT/RESCUE

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:08 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more52 min
Jun 26, 7:10 PM CDTAreal Flood AdvisoryOAXCedar, Knox, Madison, Pierce, Wayne97 min
Jun 26, 7:12 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders48 min
Jun 26, 7:31 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward44 min
Jun 26, 7:33 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington42 min
Jun 26, 7:44 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Lancaster, Saunders36 min
Jun 26, 7:55 PM CDTTornado WarningOAXButler, Seward23 min
Jun 26, 8:06 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more39 min
Jun 26, 8:07 PM CDTSevere Thunderstorm WarningOAXWashington38 min
Jun 26, 8:15 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward34 min
Jun 26, 8:22 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy38 min
Jun 26, 8:33 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Lancaster, Otoe, Sarpy42 min
Jun 26, 8:41 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Otoe, Saline64 min
Jun 26, 8:45 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Washington3 hr
Jun 26, 9:08 PM CDTAreal Flood AdvisoryOAXCass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more2 hr
Jun 26, 9:30 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee45 min
Jun 26, 9:31 PM CDTSevere Thunderstorm WarningOAXOtoe44 min
Jun 26, 9:33 PM CDTTornado WarningOAXGage, Johnson, Pawnee27 min
Jun 26, 9:47 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Richardson43 min
Jun 26, 9:47 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee28 min
Jun 26, 10:01 PM CDTAreal Flood AdvisoryOAXGage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more86 min
Jun 26, 10:08 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee, Richardson67 min
Jun 26, 10:22 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson38 min
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Seward48 min
Jun 27, 2:07 AM CDTAreal Flood AdvisoryOAXCass, Lancaster, Saline, Seward105 min
Jun 27, 2:15 AM CDTSevere Thunderstorm WarningOAXCass45 min
Jun 27, 4:01 AM CDTAreal Flood AdvisoryOAXRichardson3 hr
Jun 27, 7:17 AM CDTRiver Flood WarningOAXSaline12 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.